홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2004 / vol.7 / no.1)
On the Alexander polynomials of periodic links and related topics
Sang Youl Lee
Pages. 75-86     



In this article we give a survey of the results that are known on
the Alexander polynomials of periodic knots and links in $S^3$ and
some related topics.



1. Introduction
2. The Alexander polynomials of periodic links
3. A bound of the periods of a knot
4. The signatures of periodic links
5. Finite cyclic branched covers of periodic knots



Alexander polynomial, criterion, cyclic branched cover, genus, periodic knot, periodic link, signature



57M25, 57M27, 57M50, 57M60